# SDR WRLA95019

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107WA
- Make and model: Doug DC-10-30F
- Aircraft serial: 46836
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Part number: P18077
- Condition: Dirty
- Location: Nr 2 Engine N1
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, AT 140KTS, CAPTAIN NOTED 'ENGINE FAILED' LIGHT ON.  CAPTAIN ABORTED TAKEOFF, STOPPING AIRCRAFT NORMALLY WITH THRUST REVERSE AND BRAKING.  AIRCRAFT TAXIED BACK TO GATE WITHOUT FURTHER INCIDENT.  CREW DEBRIEFED WITH MAINTENANCE AND STATED THAT THERE WAS NO INDICATION IN COCKPIT (DURING DECELERATION) AS TO WHICH ENGINE WAS MALFUNCTIONING, HOWEVER CREW FELT THAT THE NR 2 ENGINE WAS AT FAULT.  MAINTENANCE FOUND CANNON PLUG AT N1 SPEED SENSOR OF NR 2 ENGINE TO BE DIRTY.  CLEANED CANNON PLUG AND RECONNECTED.  RAN NR 2 ENGINE, NO FAULT FOUND.  AIRCRAFT RETURNED TO SERVICE.  (W)
